# SDR DLM88021183

- Difficulty date: October 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 34,747 hours, 27,661 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD ALL GEAR RETRACTED NOSE GEAR WAS SLOW BUT SHOWED NORMAL ( NO LIGHTS) AFTER APPROX 30 SECONDS RED NOSE LIGHT CAME ON. RAN CHECK LIST, CYCLED GEAR RED NOSE LIGHT REMAINED ON. NOISE LEVEL ALSO INDICATED THAT GEAR WAS NOT TOTALLY UP. GEAR WAS EXTENDED FOR NORMAL LANDING ( RTN BACK TO BOSTON ) INSPECTED NOSE GEAR AND DOORS NO TROUBLE FOUND. FOUND  NOSE GEAR STRUT PROPERLY SERVICED. LUBED NOSE GEAR AS PRECATIONARY. REPLACED NOSE GEAR UP DOWN LOCK SENSORS PER MM.  OPERATED NOSE GEAR UP/DOWN_SEVERAL CYCLES ALL INDICATIONS NORMAL.
